# SDR SWIA202161858

- Difficulty date: August 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL BETWEEN FS319.00 TO FS349.00 CORRODED     (C-CHECK RO 10/22/2021)    REPAIRED SERVICE DOOR LOWER SILL BETWEEN FS319.00 TO FS349.00 REF REO 690-53-21-1418 REV. -- DATED 2021-08-30 ALL STEPS COMPLETED. OPS CHECK GOOD.
